Hamltonian Connectedness and Toeplitz Graphs

Hassan Zafar, Naveed Akhter, Muhammad Kamran Jamil, Faisal Nadeem


A square matrix of order n is called Toeplitz matrix if it has constant elements along all diagonals parallel to the main diagonal and a graph is called Toeplitz graph if its adjacency matrix is Toeplitz. In this paper we proved that the Toeplitz graphs , for   and  are Hamiltonian  connected.


Hamiltonian graph; Hamiltonian connected; Toeplitz graph; Toeplitz matrix; Hamiltonian path.

Full Text:



R. Van Dal, G. Tijssen, Z. Tuza, J. A. A. Van Der Veen, Zamfirexcu, T. Zamfirescu, “Hamiltonian properties of Toeplitz graphs”, Discrete Mathe- matics 159, 69–81 (1996).

R. Euler, “Characterizing bipartite Toeplitz graphs”. Theor. Comput. Sci. 263, 47–58 (2001).

R. Euler, H. Leverge, T. Zamfirescu, “A characterization of infinite, bipartite Toeplitz graphs”. In: Tung-Hsin, K. (ed.) Combinatorics and Graph Theory 95, Vol. 1. Academia Sinica, pp. 119–130. World Scientific, Sin- gapore (1995).

R. Euler, T. Zamfirescu, “On planar Toeplitz graphs”. Graphs Comb. 29, 13111327 (2013).

C. Heuberger, “On Hamiltonian Toeplitz graphs”. Discret. Math. 245, 107– 125 (2002).

S. Malik, “Hamiltonicity in directed Toeplitz graphs of maximum (out or in) degree 4”. Util. Math. 89, 33–68 (2012)

S. Malik, A. M. Qureshi, “Hamiltonian cycles in directed Toeplitz graphs”. Ars Comb. 109, 511– 526 (2013).

S. Malik, T. Zamfirescu, “Hamiltonian connectedness in directed Toeplitz graphs”. Bull. Math. Soc. Sci. Math. Roum. 53 (101) No. 2, 145156 (2010).

M. F. Nadeem, A. Shabbir, T. Zamfirescu, “Hamiltonian Connectedness of Toeplitz Graphs”. Springer Basel 2015 P. Cartier et al. (eds.), Mathematics in the 21st Century, Springer Proceedings in Mathematics & Statistics 98, DOI 10.1007/978-3-0348-0859-08.


  • There are currently no refbacks.




About ASRJETS | Privacy PolicyTerms & Conditions | Contact Us | DisclaimerFAQs 

ASRJETS is published by (GSSRR).